MathSciNet Relay Station
MathSciNet bibliographic data
MR870736 (88b:11024) 11F37 (11F30)
Iwaniec, Henryk Fourier coefficients of modular forms of half-integral weight. Invent. Math. 87 (1987), no. 2, 385–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement